MathSciNet Relay Station
MathSciNet bibliographic data
MR877220 33A30 (20C30)
Beyer, W. A.; Louck, J. D.; Stein, P. R. Group theoretical basis of some identities for the generalized hypergeometric series. J. Math. Phys. 28 (1987), no. 3, 497–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement